# SDR SWIA201230005

- Difficulty date: March 9, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 21,224 hours, 19,636 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Spu
- Condition: Failed
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RECEIVED A STALL FAIL CAUTION MESSAGE.  (FLT 6486)  REPLACED THE STALL PROTECTION UNIT.  PART OFF:  3995100208  S/N OFF:  892.
